Testing equality of scale parameters of two Weibull distributions in the presence of unequal shape parameters

Alam, Khurshid, Paul, Sudhir . Acta et Commentationes Universitatis Tartuensis de Mathematica 2015. 19 (1) :11-26

Locate this article in:

Bibtex

@article{CIS-283708,
  Author = {Alam, Khurshid and Paul, Sudhir},
  Title = {Testing equality of scale parameters of two Weibull distributions in the presence of unequal shape parameters},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {19},
  Number = {1},
  Year = {2015},
  Pages = {11--26},
  Keywords = {weibull model, score test, scale parameter, method of moments estimate, maximum likelihood estimate, c(α) test}
}

Similar articles